Can Buspar make me feel high?
Can Buspar make you feel high?
Buspar may or may not make you feel high. This medication has mood-boosting abilities which may make you feel euphoric if you take too much of it.
However, the incidence of euphoria on Buspar is extremely rare and very few people have reported it. Some people may feel slightly high on Buspar during the early couple of their treatment, but this sensation goes away with time as Buspar is not generally known for causing euphoria.
This is an anti-anxiety medication which is not a controlled substance or a drug of abuse (1). For some people, euphoria on Buspirone only lasted a day or two.
Buspar is not narcotic, but taking a high dose of this medication can cause significant side effects, especially if you have any other underlying disease or if you pair it with other CNS depressants like alcohol.
What are the signs of getting high from Buspar?
Most people who did feel euphoria on this medication have reported the following signs and symptoms:
- High energy levels
- Highly elevated mood
- Abnormal behaviour
- Excessive sweating
These symptoms can vary from person to person, depending on how much of Buspar is taken – and they are not common in every case. Some people have been taking Buspar for years and they have never felt euphoric.
It is also important to note that experiencing these symptoms does not necessarily mean that someone is getting high from Buspar. These symptoms may also be indicative of other underlying health conditions or drug interactions.
If you or someone you know is experiencing these symptoms after taking Buspar, it is important to seek medical attention to determine the cause of the symptoms and receive appropriate treatment.
What to do if you feel high on Buspar?
If you feel unusually high on Buspar, reach out to your healthcare provider. If you are a new user and have just started taking the medication, there is usually nothing to worry about as long as you stick to the recommended dose.
The initial euphoric state usually goes away within a few days and it does not linger, as Buspirone is not supposed to make you feel that way for a longer period of time. However, if you have overdosed on it, you should seek immediate medical attention.
Was this helpful?
PubChem [Internet]. Bethesda (MD): National Library of Medicine (US), National Center for Biotechnology Information; 2004-. PubChem Compound Summary for CID 2477, Buspirone; [cited 2023 Jan. 31]. Available from: https://pubchem.ncbi.nlm.nih.gov/compound/Buspirone